# SDR 07FDEA00729

- Difficulty date: March 9, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 49,762 hours, 7,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND  WING TANK - APPROX 13 INCHES CRACK FOUND AT STRINGER END 12R (XORS   642) DURING HFEC INSPECTION STRINGER END 12R (XORS 642)  RIGHT HAND WING TANK REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG. 10  VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
